# SDR REXA201100595

- Difficulty date: September 13, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 18,721 hours, 16,157 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU XFLOW MSG FOUND CBP 1 N10 XFLOW/APU FUEL CB OUT AND PERFORMED RESET NO DEFECTS NOTED.  OPS CHECK GOOD IAW AMM  28-24-01.
